American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Stefan Immervoll, Rainer Löwen and Ioachim Pupeza. A local characterization of smooth projective planes. Proc. Amer. Math. Soc. 138 (2010) 323-332. MR 2550198.
Abstract, references, and article information   
View Article: PDF

[2] Edward B. Van Vleck. Errata: ``One-parameter projective groups and the classification of collineations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 13} (1912), no. 3, 353--386; 1500923] . Trans. Amer. Math. Soc. 13 (1912) 517. MR 1500491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward B. Van Vleck. One-parameter projective groups and the classification of collineations . Trans. Amer. Math. Soc. 13 (1912) 353-386. MR 1500923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1